# SDR SWAA2021030851043

- Difficulty date: February 17, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 47,393 hours, 32,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AT STRINGER 19R FWD CARGO COMPARTMENT / REPLACED GUSSET LOCATED BS 500D AT STRINGER 19R FWD CARGO COMPARTMENT DUE TO CRACK NOT ALLOWABLE DAMAGE PART NUMBER USED 143A 9481-5 P.O 2020-215355 IAW B737-700 SRM 51-10-02 ITEM 9; 51-40-02 AND DWG 143A7902 REV -; SHEET 174
